MAUDE Adverse Event Report: ORTHO ORGANIZERS, INC. CARRIERE MOTION 3D COLORS CLASS II; ORTHODONTIC APPLIANCE

ORTHO ORGANIZERS, INC. CARRIERE MOTION 3D COLORS CLASS II; ORTHODONTIC APPLIANCE
Model Number 425-425R
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Malfunction
Event or Problem Description
After a round of routine post-market biocompatibility studies, ortho organizers became aware that the motion 3d class ii colors (gold) appliance had failed biocompatibility (irritation) testing.
 
Additional Manufacturer Narrative
After a round of routine post-market biocompatibility studies, ortho organizers became aware that a sample of carriere motion 3d colors class ii (gold) appliances had failed biocompatibility (irritation) testing.The organization will be conducting an investigation under an internal capa.However, the full test report and laboratory data have not yet been made available by the testing laboratory.The internal investigation will commence upon receipt of the full test report detailing the failure.

Brand Name
CARRIERE MOTION 3D COLORS CLASS II
Common Device Name
ORTHODONTIC APPLIANCE
Manufacturer (Section D)
ORTHO ORGANIZERS, INC.
1822 aston ave
carlsbad CA 92008
Manufacturer (Section G)
ORTHO ORGANIZERS, INC.
1822 aston ave
carlsbad CA 92008
Manufacturer Contact
wendy garman
1822 aston ave
carlsbad, CA 92008
7604488600
MDR Report Key13553264
Report Number2081322-2022-00002
Device Sequence Number4313308
Product Code EJF
UDI-Device Identifier00190707032715
UDI-Public00190707032715
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number425-425R
Device Catalogue Number425-425R
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Initial Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown